# SDR WTAA970147

- Difficulty date: August 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N251YV
- Make and model: Emb EMB-120RT
- Aircraft serial: 120251
- System (JASC): 3150 · Central Warning
- Part: Aural Warn Unit
- Part number: 80055711
- Condition: Failed
- Location: E/E Compt
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

MRY - AUTOFEATHER WARNING ON TAKEOFF.  TAKEOFF ABORTED WITHOUT INCIDENT.  MAINTENANCE REPLACED AURAL WARNING UNIT.  SYSTEM OPERATIONAL CHECK SATISFACTORY ON ENGINE GROUND RUN.  AIRCRAFT RETURNED TO SERVICE.  (M)
